MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jramc-152-04-10

Медицинская библиотека · Journal of the Royal Army Medical Corps · 2006

Contact dermatitis after henna skin tattooing.

Ballard M S

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of contact dermatitis resulting from temporary tattooing with henna is described. The skin was stained using a dye described as 'black' henna. This is produced by the addition of paraphenylenediamine (PPD) to traditional henna dye in order to make temporary skin tattoos appear darker. Sensitisation to PPD may also cause sensitivity to printers' inks, clothing dyes, hair dyes, local anaesthetics, sulphonamides, and para-aminosalicylic acid. The case of contact dermatitis described responded to application of topical steroid with no sequelae; however patients may be left with hypo- or hyper-pigmentation of the skin or even permanent scarring.

Для цитирования: Ballard M S. Contact dermatitis after henna skin tattooing.. Journal of the Royal Army Medical Corps. 2006. DOI: 10.1136/jramc-152-04-10.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.